# SDR CA110314009

- Difficulty date: March 4, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND DURING GEAR RETRACTION, THE NOSE WHEEL UNSAFE INDICATION AS WELL AS STEERING INOPERATIVE INDICATION ILLUMINATED. PERFORMED CHECKLIST AND RETURNED TO DEPARTURE AIRPORT. INSPECTION FOUND NLG STRUT LOW.  ORIGINAL DIFFICULTY DATE 03/04/2011.
